Alert archive / Wyoming / High Wind Warnings in 2013
High Wind Warning 22, NWS Cheyenne, WY
NWS Cheyenne, WY issued this high wind warning at May 30, 2013, 3:39 AM MDT for 4 counties in Wyoming. It took effect at May 30, 2013, 7:00 AM MDT. It was in force for 12 hr. 23 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- May 30, 2013, 3:39 AM MDT (09:39 UTC)
- In effect from
- May 30, 2013, 7:00 AM MDT
- Expired
- May 30, 2013, 7:00 PM MDT
- In force
- 12 hr
- Issued by
- NWS Cheyenne, WY
Counties Albany County, WY, Carbon County, WY, Laramie County, WY, Platte County, WY
The radar
The Cheyenne radar (KCYS), 88 km from the middle of the area, began a volume at 09:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 30, 8:26 AM MDT | NON-TSTM WND GST 58 | 23 W Cheyenne, WY | |
| May 30, 9:11 AM MDT | NON-TSTM WND GST 59 | 1 Ene Buford, WY | THIS IS WY37. SUSTAINED WIND 47 MPH. |
| May 30, 9:40 AM MDT | NON-TSTM WND GST 64 | 8 Ese Crystal Lake Rese, WY | OTTO WYDOT SITE. |
| May 30, 9:46 AM MDT | NON-TSTM WND GST 59 | 2 Ese Arlington, WY | |
| May 30, 9:50 AM MDT | NON-TSTM WND GST 59 | Bordeaux, WY | |
| May 30, 9:50 AM MDT | NON-TSTM WND GST 59 | Bordeaux, WY | |
| May 30, 10:06 AM MDT | NON-TSTM WND GST 60 | 1 Ene Buford, WY | SUSTAINED WIND 45 MPH. |
| May 30, 10:31 AM MDT | NON-TSTM WND GST 62 | 1 Ene Buford, WY | SUSTAINED WIND 46 MPH. |
| May 30, 10:40 AM MDT | NON-TSTM WND GST 59 | Bordeaux, WY | SUSTAINED WIND 46 MPH. |
| May 30, 11:36 AM MDT | NON-TSTM WND GST 59 | 23 W Cheyenne, WY | SUSTAINED WIND 48 MPH. |
| May 30, 11:41 AM MDT | NON-TSTM WND GST 63 | 1 Ene Buford, WY | |
| May 30, 12:11 PM MDT | NON-TSTM WND GST 62 | Arlington, WY | SUSTAINED WIND 45 MPH. |
| May 30, 12:12 PM MDT | NON-TSTM WND GST 60 | Vedauwoo, WY | |
| May 30, 12:17 PM MDT | NON-TSTM WND GST 60 | 23 W Cheyenne, WY | REMOUNT ROAD WYDOT SITE. SUSTAINED AT 42 MPH. |
| May 30, 12:26 PM MDT | NON-TSTM WND GST 62 | 2 Wnw Buford, WY | LONETREE WYDOT SITE. SUSTAINED AT 49 MPH. |
| May 30, 12:46 PM MDT | NON-TSTM WND GST 59 | 2 Ese Arlington, WY | |
| May 30, 1:50 PM MDT | NON-TSTM WND GST 58 | 7 Ese Arlington, WY | COOPER COVE WYDOT SITE. SUSTAINED AT 40 MPH. |
| May 30, 2:21 PM MDT | NON-TSTM WND GST 63 | Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED AT 43 MPH. |
| May 30, 2:36 PM MDT | NON-TSTM WND GST 63 | 2 Wnw Buford, WY | LONETREE WYDOT SITE. SUSTAINED AT 42 MPH. |
| May 30, 2:50 PM MDT | NON-TSTM WND GST 59 | 5 Nw Arlington, WY | WAGONHOUND WYDOT SITE. SUSTAINED AT 45 MPH. |
| May 30, 3:45 PM MDT | NON-TSTM WND GST 61 | 7 Ese Arlington, WY | ARLINGTON WYDOT SITE. SUSTAINED AT 44 MPH. |
| May 30, 3:50 PM MDT | NON-TSTM WND GST 60 | 7 Nw Elk Mountain, WY | HALLECK RIDGE WYDOT SITE. SUSTAINED AT 43 MPH. |
| May 30, 6:20 PM MDT | NON-TSTM WND GST 61 | 7 Ssw Chugwater, WY | BEAR CREEK WYDOT SITE. SUSTAINED AT 43 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 00:00Z, 9.7 hours before the alert went out and 278 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1731 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 33 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
168 WWUS75 KCYS 300939 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 339 AM MDT THU MAY 30 2013 ...STRONG WESTERLY WINDS TODAY... .WINDS WILL QUICKLY INCREASE THIS MORNING BECOMING STRONG AND GUSTY OVER PORTIONS OF SOUTHEAST WYOMING. SUSTAINED WINDS AROUND 40 MPH WITH GUSTS UP TO 60 MPH CAN BE EXPECTED IN TYPICAL WIND PRONE AREAS. THIS INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINGS WITH THE STRONGEST WINDS AROUND ARLINGTON AND VEDAUWOO. WINDS WILL SUBSIDE SOMEWHAT THIS EVENING BUT WILL REMAIN ELEVATED THROUGH FRIDAY AFTERNOON. WYZ110-116-117-310100- /O.NEW.KCYS.HW.W.0022.130530T1300Z-130531T0100Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 339 AM MDT THU MAY 30 2013 ...HIGH WIND WARNING IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 7 PM MDT THIS EVENING. * TIMING...WINDS WILL BECOME STRONG AND GUSTY THIS MORNING AND CONTINUE THROUGH THE AFTERNOON. WINDS WILL SUBSIDE SOMEWHAT THIS EVENING. * WINDS...WESTERLY WINDS AROUND 40 MPH WITH GUSTS AS HIGH AS 60 MPH. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS THE WARNED AREA TODAY. STRONG AND SUDDEN WIND GUSTS WILL MAKE FOR AN INCREASED BLOW OVER POTENTIAL TODAY...THIS INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN RAWLINS AND CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ LIEBL
2 follow-up statements
928 WWUS75 KCYS 301542 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 942 AM MDT THU MAY 30 2013 ...STRONG WESTERLY WINDS TODAY... .WINDS WILL BE STRONG AND GUSTY OVER PORTIONS OF SOUTHEAST WYOMING THROUGH THIS AFTERNOON. SUSTAINED WINDS AROUND 40 MPH WITH GUSTS UP TO 60 MPH CAN BE EXPECTED IN TYPICAL WIND PRONE AREAS. THIS INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS AS WELL AS ALONG INTERSTATE 25 BETWEEN CHUGWATER AND WHEATLAND. WINDS WILL SUBSIDE SOMEWHAT THIS EVENING BUT WILL REMAIN ELEVATED THROUGH FRIDAY AFTERNOON. WYZ106-310100- /O.EXA.KCYS.HW.W.0022.000000T0000Z-130531T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- INCLUDING THE CITY OF...BORDEAUX 942 AM MDT THU MAY 30 2013 ...HIGH WIND WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...SOUTHWESTERLY WINDS AROUND 40 MPH WITH GUSTS AROUND 60 MPH. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS THE WARNED AREA TODAY. STRONG AND SUDDEN WIND GUSTS WILL MAKE FOR AN INCREASED BLOW OVER POTENTIAL TODAY. .PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$ WYZ110-116-117-310100- /O.CON.KCYS.HW.W.0022.000000T0000Z-130531T0100Z/ NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 942 AM MDT THU MAY 30 2013 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING. * TIMING...THROUGH EARLY THIS EVENING. * WINDS...WESTERLY WINDS AROUND 40 MPH WITH GUSTS AS HIGH AS 60 MPH. * IMPACTS...MOTORISTS...ESPECIALLY THOSE IN HIGH PROFILE OR LIGHT WEIGHT VEHICLES SHOULD EXERCISE CAUTION WHILE TRAVELING ACROSS THE WARNED AREA TODAY. STRONG AND SUDDEN WIND GUSTS WILL MAKE FOR AN INCREASED BLOW OVER POTENTIAL TODAY...THIS INCLUDES PORTIONS OF INTERSTATE 80 BETWEEN RAWLINS AND CHEYENNE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. THE LATEST ROAD CONDITIONS PROVIDED BY THE WYOMING DEPARTMENT OF TRANSPORTATION AND NEBRASKA DEPARTMENT OF ROADS ARE AVAILABLE BY CALLING 5 1 1 OR ON THE INTERNET. && $$
796 WWUS75 KCYS 310049 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 649 PM MDT THU MAY 30 2013 ...HIGH WIND WARNING TO EXPIRE AT 7 PM THIS EVENING... WYZ106-110-116-117-310200- /O.EXP.KCYS.HW.W.0022.000000T0000Z-130531T0100Z/ CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...BORDEAUX...ARLINGTON...ELK MOUNTAIN... VEDAUWOO...BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN... WHITAKER 649 PM MDT THU MAY 30 2013 ...HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... THE HIGH WIND WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING. WINDS HAVE SHOWN A SLOW DECREASE IN OUR WARNED AREAS OVER THE PAST FEW HOURS. LATEST GUIDANCE HAS BEEN SHOWING DECREASING WINDS AS WELL. WILL THEREFORE...ALLOW THE HIGH WIND WARNING TO EXPIRE AT 7 PM THIS EVENING. WINDS WILL STILL BE STRONG...GUSTING PREDOMINANTLY TO 50 TO 55 MPH OVER THE NEXT COUPLE HOURS AND THEN DECREASING TO 45 TO 50 MPH AFTER 9 PM. $$
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this high wind warning went out at May 30, 12:05 AM MDT, 3 hours 34 minutes earlier.
Area forecast discussion, May 30, 12:05 AM MDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1205 AM MDT THU MAY 30 2013 .UPDATE... ISSUED AT 919 PM MDT WED MAY 29 2013 FORECAST LOOKS TO BE IN GOOD SHAPE TONIGHT. LATEST RADAR SHOWING SHOWERS DECREASING IN COVERAGE AND WEAKENING. DID KEEP SOME LOW CHANCE TO SLIGHT CHANCE POPS GOING IN THE NORTHERN PANHANDLE AND OUT WEST OVER THE MOUNTAINS THROUGH MIDNIGHT. OTHERWISE...EVERYTHING IN GOOD SHAPE. UPDATES HAVE BEEN SENT. && .SHORT TERM...(THIS EVENING THROUGH FRIDAY) ISSUED AT 250 PM MDT WED MAY 29 2013 UPPER TROF AXIS MOVING EAST ACROSS THE CWA THIS AFTERNOON WITH SCATTERED SHOWERS MAINLY OVER SE WYOMING AT THIS TIME. EXPECT THIS ACTIVITY TO GRADUALLY SPREAD EAST INTO THIS EVENING BEFORE DISSIPATING. INSTABILITIES MUCH LOWER THUS JUST A FEW WEAK STORMS POSSIBLE. WINDY AND MILD WEATHER THEN EXPECTED THURSDAY THROUGH FRIDAY AS SFC/UPPER LOW MEANDER OVER THE NORTHERN PLAINS. SCATTERED SHOWERS EXPECTED TO PERSIST ESPECIALLY OVER NORTHERN PARTS OF THE CWA AS MOISTURE WRAPS AROUND. SECONDARY UPPER SHORTWAVE WILL THEN DROP SE ACROSS THE PLAINS FRIDAY AFTERNOON WHICH SHOULD ALLOW FOR SOME SOUTHWARD PROGRESS OF SHOWERS. .LONG TERM...(FRIDAY NIGHT THROUGH WEDNESDAY) ISSUED AT 250 PM MDT WED MAY 29 2013 A SHORTWAVE TROUGH WILL MOVE ACROSS THE NORTHERN PLAINS FRIDAY NIGHT. THE ASSOCIATED COLD FRONT WILL BE THROUGH THE ENTIRE CWA BY 06Z SATURDAY. THERE APPEARS TO BE ENOUGH LIFT AND MOISTURE OVER AT LEAST THE NORTHEAST HALF OF THE CWA FRIDAY NIGHT AND INTO SATURDAY MORNING FOR SHOWERS. SURFACE HIGH PRESSURE WILL MOVE OVER THE REGION FOR SATURDAY AND THE NEW AIR MASS WILL PRODUCE COOL TEMPERATURES FOR SATURDAY. FRIDAY NIGHT AND SATURDAY WILL ALSO HAVE GUSTY WINDS OVER THE EAST PART OF THE CWA. A SHORTWAVE RIDGE ALOFT WILL MOVE OVER THE ROCKIES SATURDAY NIGHT AND SUNDAY FOR WARMER AND DRY WEATHER. MODELS THEN DIFFER ON THE AMPLITUDE AND TIMING OF A CLOSED MID LEVEL LOW MOVING ALONG THE U.S. AND CANADIAN BORDER EARLY NEXT WEEK. THE ECMWF CONTINUES TO HAVE A MORE AMPLIFIED TROUGH THAN THE GFS ALONG WITH ITS AXIS BEING FURTHER WEST. THE ASSOCIATED SURFACE COLD FRONT WILL MOVE ACROSS THE CWA MONDAY AFTERNOON AND EVENING. THE RESULT WILL BE SOME MAINLY AFTERNOON AND EVENING THUNDERSTORMS MONDAY AND TUESDAY ALONG WITH WARM TEMPERATURES FOR MONDAY. WEDNESDAY WILL BE DRIER WITH FAIRLY FAST WEST TO NORTHWEST WINDS IN THE MID LEVELS OF THE ATMOSPHERE. GFS DEPICTS MORE QPF OVER THE CWA TUESDAY NIGHT AND NEXT WEDNESDAY. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z THURSDAY NIGHT) ISSUED AT 1201 AM MDT THU MAY 30 2013 VFR CONDITIONS THROUGH THE TAF PERIOD. WINDS THROUGH SUNRISE SHOULD GENERALLY REMAIN BELOW 20 KTS. HOWEVER...BY MID-MORNING THE GOOD LOW LEVEL MIXING AND STRONG PRESSURE GRADIENT SHOULD PROMOTE WIDESPREAD STRONG WINDS THROUGHOUT THE DAY. GUSTS TO 40-45 KTS WILL BE POSSIBLE OVER SOUTHEAST WY WITH GUSTS TO 30-35 KTS IN THE NEBRASKA PANHANDLE. WINDS SHOULD SUBSIDE SOMEWHAT AFTER AROUND 03Z FRIDAY...BUT WILL CONTINUE TO REMAIN BREEZY THROUGH THURSDAY NIGHT. && .FIRE WEATHER... ISSUED AT 250 PM MDT WED MAY 29 2013 COOLER AND WINDY CONDITIONS EXPECTED THURSDAY AND FRIDAY BUT OUTSIDE OF WINDS NON-CRITICAL CONDITIONS EXPECTED. SCATTERED SHOWERS AND A FEW DAYTIME TSTRMS WILL PERSIST THROUGH THURSDAY WITH SHOWERS FOR FRIDAY. CONTINUED MILD SATURDAY THEN WARMER AND MAINLY DRY CONDITIONS EXPECTED SUNDAY THROUGH MONDAY. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...CLAYCOMB SHORT TERM...RE LONG TERM...WEILAND AVIATION...FINCH FIRE WEATHER...RE
Hazardous weather outlook, May 29, 6:47 PM MDT, 8 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 647 PM MDT WED MAY 29 2013 WYZ101>119-310100- CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY- NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY- SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE- LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 647 PM MDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MID EVENING BEFORE WEAKENING WITH LOSS OF DAY TIME HEATING. THESE STORMS WILL BE CAPABLE OF PRODUCING DOWN BURST WINDS TO 40 MPH AND CLOUD TO GROUND LIGHTNING. THEY AREA NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WEST TO NORTHWEST WINDS WILL INCREASE THURSDAY AFTERNOON. SUSTAINED WINDS OF 30 TO 40 MPH WITH GUSTS TO 55 MPH ARE POSSIBLE...ESPECIALLY FOR OUR WIND PRONE AREAS OF BORDEAUX...ARLINGTON AND VEDAUWOO. THESE WINDS WILL EASE SOME OVERNIGHT THURSDAY AND THEN PICK UP AGAIN LATE FRIDAY MORNING THROUGH THE AFTERNOON. LIGHT WEIGHT AND HIGH PROFILE VEHICLES TRAVELING ON INTERSTATES 80 AND 25 COULD EXPERIENCE HAZARDOUS CROSS WINDS WITH THESE WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-310100- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX- 647 PM MDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH MID EVENING BEFORE WEAKENING WITH LOSS OF DAY TIME HEATING. THESE STORMS WILL BE CAPABLE OF PRODUCING DOWN BURST WINDS TO 40 MPH AND CLOUD TO GROUND LIGHTNING. THEY AREA NOT EXPECTED TO BECOME SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY GUSTY NORTHWEST WINDS ARE LIKELY THURSDAY AND FRIDAY. SUSTAINED WINDS AROUND 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE POSSIBLE...ESPECIALLY LATE FRIDAY MORNING THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
Nearby
High Wind Warnings in Wyoming, 2013Every high wind warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.